Record:   Prev Next
作者 Hoffman, A. (Aaron), 1976- author
書名 Entire solutions for bistable lattice differential equations with obstacles / A. Hoffman, H.J. Hupkes, E.S. Van Vleck
出版項 Providence, Rhode Island : American Mathematical Society, [2017]
2017
國際標準書號 9781470422011
1470422018
book jacket
館藏地 索書號 處理狀態 OPAC 訊息 條碼
 數學所圖書室  QA171.5 H55 2017    新書展示中    30340200557886
說明 v, 119 pages ; 26 cm
系列 Memoirs of the American Mathematical Society, 0065-9266 ; volume 250, number 1188
Memoirs of the American Mathematical Society ; no. 1188
附註 Text in English
"Volume 250, number 1188 (first of 6 numbers), November 2017."
Includes bibliographical references
Introduction -- Main results -- Preliminaries -- Spreading speed -- Large disturbances -- The entire solution -- Various limits -- Proof of theorem 2.3 -- Discussion
主題 Lattice theory
Differential equations
Alt Author Hupkes, H. J. (Hermen Jan), 1981- author
Van Vleck, Erik S., 1962- author
Record:   Prev Next